Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 68, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 8, 2009, 2:48 PM EDT for Middlesex County, Worcester County, Massachusetts. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2009, 2:48 PM EDT (18:48 UTC)
- Expired
- Jul 8, 2009, 3:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Middlesex County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 56 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 2:59 PM EDT | HAIL 0.75 | Northborough, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 6.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 081848 SVRBOX MAC017-027-081930- /O.NEW.KBOX.SV.W.0068.090708T1848Z-090708T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 248 PM EDT WED JUL 8 2009 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL WORCESTER COUNTY IN CENTRAL MASSACHUSETTS... SOUTH CENTRAL MIDDLESEX COUNTY IN EASTERN MASSACHUSETTS... * UNTIL 330 PM EDT * AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTHBOROUGH...OR 9 MILES NORTHEAST OF WORCESTER...AND MOVING SOUTHEAST AT 10 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE...MARLBOROUGH...WESTBOROUGH AND SOUTHBOROUGH SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL...IN ADDITION TO DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY GO INDOORS NOW AND STAY AWAY FROM WINDOWS. MINOR POOR DRAINAGE FLOODING IS ALSO EXPECTED. DRIVERS SHOULD AVOID FLOODED ROADWAYS. LAT...LON 4240 7158 4228 7145 4220 7164 4233 7175 TIME...MOT...LOC 1848Z 315DEG 11KT 4233 7165 $$ EKSTER
1 follow-up statement
000 WWUS51 KBOX 081921 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 321 PM EDT WED JUL 8 2009 MAC017-027-081931- /O.EXP.KBOX.SV.W.0068.000000T0000Z-090708T1930Z/ WORCESTER MA-MIDDLESEX MA- 321 PM EDT WED JUL 8 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MIDDLESEX AND EAST CENTRAL WORCESTER COUNTIES WILL EXPIRE AT 330 PM EDT... LAT...LON 4240 7158 4228 7145 4220 7164 4233 7175 TIME...MOT...LOC 1921Z 315DEG 11KT 4224 7157 $$ MLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:31 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 8, 1:31 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 131 PM EDT WED JUL 8 2009 .SYNOPSIS... LOW PRESSURE NEAR THE SOUTHERN NEW ENGLAND COAST WILL DEPART SOUTHWARD TONIGHT. HIGH PRESSURE AND DRIER WEATHER ARRIVES LATER THURSDAY AND FRIDAY. A COLD FRONT WILL CROSS THE REGION SUNDAY FOLLOWED BY A GENERAL WESTERLY SURFACE FLOW EARLY NEXT WEEK AS LOW PRES IN EASTERN CANADA BECOMES THE PRIMARY INFLUENCE ON THE NORTHEAST USA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PREVIOUS FORECAST IS ON TRACK AND ONLY MINOR MODIFICATIONS TO GRIDS/TEXT PRODUCTS. VIS LOOP SHOWING LOW CLOUDS LIFTING/ERODING ACROSS EASTERN NEW ENG WHILE PT-MOSUNNY SKIES ACROSS CT VALLEY. THERE IS PLENTY OF LOW LEVEL MOISTURE AROUND SO CLOUDS WILL FILL BACK IN. BUT ENOUGH HEATING COMBINED WITH -17 TO -18C 500 MB TEMPS TO DESTABILIZE ATMOSPHERE. DEWPOINTS ONLY IN THE 50S TO LOWER 60S WILL LIMIT INSTABILITY WITH MLCAPES LIKELY REMAINING BELOW 800 J/KG. 09Z SREF HAS 60 PERCENT PROBS FOR CAPE GREATER THAN 500 J/KG BUT NEARLY NIL FOR 1000 J/KG. SREF HAS AXIS OF INSTABILITY ACROSS EASTERN HALF OF SNE WHERE MAIN FOCUS FOR SHOWERS/TSTMS SHOULD BE THROUGH THE AFTERNOON....ESPECIALLY FROM EASTERN MA NWD INTO S NH. MAIN CONCERN WITH STORMS THIS AFTERNOON WILL BE HEAVY RAINFALL AS WIND FIELD ALOFT IS WEAKENING WITH WINDS UP THROUGH 700 MB DECREASING TO 10 KT OR LESS...SO STORMS WILL BE SLOW MOVING. HAIL IS ALSO LIKELY GIVEN COLD POOL ALOFT AND A FEW MARGINALLY SEVERE HAILERS POSSIBLE. NORTHERN EDGE OF STRONGER MID LEVEL WINDS AND 0-6KM SHEAR 40-50 KT CONFINED TO THE SOUTH COAST THIS MORNING BUT THIS AXIS WILL CONTINUE TO SHIFT SWD TODAY SO SHEAR THIS AFTERNOON WILL BE WEAK AND NOT SUPPORTIVE OF ORGANIZED CONVECTION. HIGH TEMPERATURES WILL BE QUITE COOL FOR JULY STANDARDS. HIGHS SHOULD ONLY REACH INTO THE MID TO UPPER 60S ACROSS MUCH OF SOUTHERN NH...AS WELL AS CENTRAL/NE MA. HIGHS MAY REACH INTO THE 70 TO 75 DEGREE RANGE ACROSS PORTIONS OF THE LOWER CONNECTICUT RIVER VALLEY...AS WELL AS RHODE ISLAND/SOUTHEAST MA. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DIMINISH IN AREAL COVERAGE AND INTENSITY DURING THE EVENING HOURS. OTHERWISE...LOW CLOUDS AND AREAS OF FOG SHOULD DEVELOP AS SURFACE WINDS TURN NORTHEAST AND BOUNDARY LAYER COOLS. MOST OF THE SIGNIFICANT. PRECIPITATION SHOULD BE OVER BY MID TO LATE EVENING. HOWEVER...SCATTERED LIGHT RAIN SHOWERS OR DRIZZLE MAY REMAIN POSSIBLE ACROSS THE EASTERN HALF OF THE REGION WELL INTO THE NIGHT. LOW TEMPERATURES SHOULD MAINLY BE IN THE 55 TO 60 DEGREE RANGE. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THIS FCST IS GENERAL CONTINUITY WITH OUR 4PM TUESDAY KBOX OFFICIAL FCST DERIVED FROM THE SUPPORT OF THE MULTIPLE INTERNATIONAL MODEL SUITE OF 00Z/8 OP MODELS AND THE GEFS/SREF AS WELL AS ADJACENT OFFICE COLLABORATION. DAILY MAXS ARE STILL FCST BELOW NORMAL THROUGH THE 7 DAY PERIOD WITH GREATEST UNCERTAINTY THIS WEEKEND. DAILY MINS MAY ACTUALLY RISE TO NORMAL THIS WEEKEND. OVERALL...THE PATTERN SEEMS TO FAVOR A STRENGTHENING E-W JET ACROSS THE NORTHERN TIER NEXT WEEK AS BELOW NORMAL HTS AND COOLNESS RESIDE ALONG THE NE BORDER OF THE USA WITH HEAT BURSTS STREAMING EWD NR AND S OF THE MASON DIXON LINE. THE RECURRENT TROF THEME IN THE NE USA PROBABLY WONT GO AWAY FOR A WHILE... THO ITS ENCOURAGING TO SEE A MODELED ATTEMPT TOWARD A MORE ZONAL NRN TIER FLOW. THE DAILIES... THU...LEFTOVER RH WITH WEAKENING COLD POOL MAY STILL YIELD 1 TO 4 HOURS OF SCT LOW TOP SHOWERS OR LEFTOVER MORNING DRIZZLE ALONG THE COAST BUT THE ODDS ARE IN FAVOR FOR IMPROVING CONDITIONS...ESP LATE IN THE DAY. FRI...SHOULD BE A NICE DAY...THO WITH MARINE TRAJECTORIES BUT STILL WARMING UP A BIT. THIS WEEKEND...CONTINUITY WITH OUR 4PM FCST. GEFS STILL COOL FOR SAT AND IF THE CLOUDS MATERIALIZE IT WILL BE COOLER THAN NORMAL...THOUGH THERE IS AN OPTION FOR WARMER. ATTM...NO CHANGE IN TEMPS. CFP APPEARS TO BE DELAYING A BIT BUT UNSURE SO WELL CALL IT A SUNDAY CFP...TIMING UNCERTAIN. INDICES LOOK GOOD FOR A DECENT NW FLOW TSTM EVENT DURING SAT NIGHT BUT IT COULD BE ON THE WANE THRU SNE AND/OR MIGHT NOT OCCUR TIL SUN. IN ANY CASE... ONE OR BOTH OF THESE DAYS IS OUTLOOKED DECENT WITH POTENTIAL FOR A TSTM EVENT. NEXT MON-TUE...ESSENTIALLY NO CHANGE TO POPS AND TEMPS. EASTERN CANADA LOW PRES DOMINATES...ALLOW FOR WARMING POTENTIAL BUT NOT ENOUGH SUPPORT ATTM TO PUSH IT...ESP WITH 00Z/8 OVERALL GGEM 10 DAY MEAN IMPLYING COOL IN NEW ENGLAND. FCST ELEMENTS WERE BLENDS OF PRIMARILY THE GFS MOS AND THE PREVIOUS KBOX FCST USING HPC QPF THU AND FRI. GUSTS PER TYPICAL NAM MXG HTS/NAM GUST ALG THU/FRI SWITCHING TO THE GFS GUST ALG SAT AND BEYOND. SURF ZONE...NOT IN THE HWO YET BUT A LOW PROB POSSIBILITY OF AN ELEVATED RISK FOR DANGEROUS RIPS ALONG PTNS OF THE EASTERN MASS COAST THURSDAY. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 1730Z...TSTMS BEGINNING TO DEVELOP ACROSS SW NH AND NORTHERN MA AND THIS AREA WILL BE FOCUS FOR TSTMS THROUGH THIS EVENING... INCLUDING GDM GATEPOST FOR KBOS. KMHT APPEARS TO BE ON NORTHERN PERIPHERY OF ACTIVITY...AND KORH/KBOS SHOULD BE ON SOUTHERN EDGE...SO WE KEPT TS OUT OF TAFS AND USED CB CLOUD GROUP INSTEAD. MAIN THREAT FROM TSTMS WILL BE HEAVY RAIN AND LIGHTNING...POSSIBLY HAIL IN STRONGER CORES. MAX TOPS NEAR FL250 AS OF 1730Z. LESSER CHANCES FOR TS FARTHER INLAND NEAR KBAF/KBDL AND FRPOM KPVD TO CAPE COD. COULD HAVE ISOLD TSTMS IN THESE AREAS BUT PROBABILITY IS LOW. USED CB CLOUD GROUP IN THESE AREAS AS WELL. OTHERWISE EXPECT VFR CIGS 030-040 THROUGHOUT MOST OF REGION WITH MVFR CIGS KFMH KHYA KACK THROUGH LATE AFTERNOON. IFR/LIFR EXPECTED TONIGHT...ESPECIALLY 06Z-12Z. IMPROVEMENT TO MVFR THU MORNING BEFORE CIGS LIFT TO VFR THU AFTERNOON. OUTLOOK /FRIDAY THROUGH SUNDAY/... FRIDAY...VFR. SATURDAY...VFR LIKELY WITH MVFR CIGS POSSIBLE ON THE COAST TO START AND IN SHRA/TSRA AT NIGHT. SUNDAY...MAINLY VFR...WITH A POSSIBILITY OF IFR/MVFR IN SHRA/TSRA S COAST. && .MARINE... TODAY...SEAS GENERALLY BETWEEN 2 AND 4 FEET OVER THE OUTER-WATERS. WINDS WILL BECOME EAST AT 5 TO 15 KNOTS. SCATTERED THUNDERSTORMS WILL AFFECT THE WATERS EARLY THIS MORNING...WITH MORE CONVECTION POSSIBLE LATER THIS MORNING AND ESPECIALLY THIS AFTERNOON. TONIGHT...NORTHEAST WINDS WILL INCREASE TO BETWEEN 10 AND 15 KNOTS WITH GUSTS UP TO 20 KNOTS BEHIND WAVE OF LOW PRESSURE. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END DURING THE EVENING...BUT AREAS OF FOG ARE EXPECTED TO DEVELOP. OUTLOOK /THURSDAY THROUGH SUNDAY/... POSSIBLE SCA HEADLINE THURSDAY. THURSDAY...A LOW PRESSURE SYSTEM OFF THE CAROLINAS WILL PUSH SOME HIGHER SWELL UP TO THE COASTAL WATERS...RESULTING IN SEAS 5-6 FEET OFFSHORE. NORTHEAST WINDS 10 TO 15 KTS WITH A FEW GUSTS TO 20 KTS. FRIDAY...NORTHEAST WINDS 10 TO 15 KTS SHIFT TO THE SOUTH. SEAS DIMINISH BELOW 5 FEET. SATURDAY...SEAS MAY INCREASE TO 5 TO 6 FEET AHEAD OF AND WITH A COLD FRONT MOVING EASTWARD TOWARD THE WATERS LATE AT NIGHT. SOUTHERLY WINDS 10 TO 20 KTS SHIFT TO THE WEST. SUNDAY...SEAS DIMINISH BELOW 5 FEET WITH WESTERLY WINDS 10 TO 15 KTS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...KJC/FRANK SHORT TERM...FRANK LONG TERM...DRAG AVIATION...JWD MARINE...DRAG/FRANK
Hazardous weather outlook, Jul 8, 4:19 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 419 AM EDT WED JUL 8 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-090830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 419 AM EDT WED JUL 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL AND LOCALIZED FLOODING ARE PROJECTED FOR PARTS OF THE REGION...MAINLY EAST OF THE CONNECTICUT RIVER LATE THIS MORNING AND ESPECIALLY THIS AFTERNOON. WHILE SEVERE WEATHER POTENTIAL DOES NOT LOOK AS IMPRESSIVE AS YESTERDAY...A FEW STORMS STILL HAVE THE POTENTIAL TO BECOME MARGINALLY SEVERE. THE MAIN THREAT WITH ANY SEVERE THUNDERSTORM WOULD BE LARGE HAIL...BUT A DAMAGING STRAIGHT LINE WIND GUST WOULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY OCCUR LATE SATURDAY OR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. ANZ230>237-250-254-255-090830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 419 AM EDT WED JUL 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL AFFECT THE WATERS AT TIMES THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT OR SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANK
In the hours before
Special weather statement, Jul 8, 2:16 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 216 PM EDT WED JUL 8 2009 MAZ004-005-012-081900- CENTRAL MIDDLESEX COUNTY MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- 216 PM EDT WED JUL 8 2009 AT 216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 3 MILES SOUTHWEST OF STERLING...OR ABOUT 7 MILES SOUTH OF LEOMINSTER...MOVING SOUTHEAST AT 10 MPH. * SOME LOCATIONS AFFECTED INCLUDE... STERLING...HOLDEN...LANCASTER... WEST BOYLSTON...CLINTON...BOYLSTON...HUDSON AND BERLIN FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. MLE
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:48 AM EDT | Special Marine Warning | BOX | 57 min | |
| Jul 8, 2:16 PM EDT | Areal Flood Advisory | BOX | Middlesex, Worcester | 3 hr |
| Jul 8, 3:09 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 51 min |
| Jul 8, 3:11 PM EDT | Tornado Warning | BOX | Middlesex, Norfolk, Worcester | 34 min |
| Jul 8, 3:33 PM EDT | Areal Flood Advisory | BOX | Bristol, Middlesex, Norfolk, Worcester | 115 min |
| Jul 8, 3:52 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Middlesex, Norfolk, Worcester | 38 min |
| Jul 8, 4:27 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk | 36 min |
| Jul 8, 4:45 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 45 min |
| Jul 8, 4:49 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 41 min |
| Jul 8, 5:16 PM EDT | Special Marine Warning | BOX | 89 min | |
| Jul 8, 5:26 PM EDT | Areal Flood Advisory | BOX | Bristol, Plymouth | 62 min |
| Jul 8, 5:37 PM EDT | Special Marine Warning | BOX | 83 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.